# SDR CA960722008

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2A
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 31072
- Condition: Frayed
- Location: Elev  Aft Pully
- Component: 31072
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION THE ELEVATOR CABLE WAS FOUND FRAYED WHERE IT PASSES OVER THE UPPER REAR PULLEY.
